Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On subgroups of the orthogonal group


Author: Morio Obata
Journal: Trans. Amer. Math. Soc. 87 (1958), 347-358
MSC: Primary 20.00; Secondary 22.00
DOI: https://doi.org/10.1090/S0002-9947-1958-0095205-6
MathSciNet review: 0095205
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Abe, Irreduzibilität und absolute Irreduzibilität des Matrizensystems, Proceedings of the Physico Mathematical Society of Japan vol. 24 (1942) pp. 769-789. MR 0015049 (7:361c)
  • [2] É. Cartan, Sur la structure de groupes de transformations finis et continus, Thèse, Paris, 1894.
  • [3] -, Les groupes de transformations continus, infinis, simples, Ann. École Norm. Sup. vol. 26 (1909) pp. 93-161. MR 1509105
  • [4] H. Iwamoto, On the structure of Riemannian spaces whose holonomy groups fix a null-system, Tôhoku Math. J. vol. 1 (1949) pp. 109-135. MR 0039354 (12:536b)
  • [5] D. Montgomery and H. Samelson, Transformation groups of spheres, Ann. of Math. vol. 44 (1943) pp. 454-470. MR 0008817 (5:60b)
  • [6] M. Obata, On $ n$-dimensional homogeneous spaces of Lie groups of dimension greater than $ n(n - 1)/2$, Journal of the Mathematical Society of Japan vol. 7 (1955) pp. 371-388. MR 0082718 (18:599c)
  • [7] S. Sasaki, On the influence of the topological structure of Riemannian manifolds upon their holonomy groups, Tôhoku Math. J. vol. 6 (1954) pp. 135-148. MR 0068884 (16:956a)
  • [8] H. C. Wang and K. Yano, A class of affinely connected spaces, Trans. Amer. Math. Soc. vol. 80 (1955) pp. 72-92. MR 0073254 (17:407d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.00, 22.00

Retrieve articles in all journals with MSC: 20.00, 22.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1958-0095205-6
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society